# SDR DALA2023111309284

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 32,061 hours, 12,486 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0058045) LT MLG FWD TRUNNION FITTING: CORROSION AT LOWER O/B BUSHING O/B SIDE. REPAIRED AREA PER B737-900 SRM 57-20-90-2R.
